MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-P LAT STEM SIZE 2; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-P LAT STEM SIZE 2; HIP CEMENTLESS STEM
Catalog Number 01.12.142
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14 january 2020: lot 178282: (b)(4) items manufactured and released on 20-mar-2018.Expiration date: 2023-03-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event since 2016.Clinical evaluation performed by medacta medical affairs director: periprosthetic femoral fracture taking place few days after primary cementless tha.The cause is reportedly not a traumatic event.It is conceivable that it is related to consequences of the femoral preparation or the physiothepic treatments, we do not have enough elements to determine.No indication that it may be related to a faulty device.
 
Event or Problem Description
The patient came in reporting pain due to a periprosthetic fracture which was caused from getting up after being in a seated position.The surgeon cabled the fracture and revised the stem and liner almost 1 month after primary.The surgery was completed successfully.

Brand Name
STEM: QUADRA-P LAT STEM SIZE 2
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9664318
Report Number3005180920-2020-00031
Device Sequence Number16833395
Product Code LZO
UDI-Device Identifier07630040720540
UDI-Public07630040720540
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K181254
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/08/2023
Device Catalogue Number01.12.142
Device Lot Number178282
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2020
Initial Report FDA Received Date02/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR